Start

Risk Factors of Alexander et al for an Excessive Dose of a Glycoprotein IIb/IIIa Inhibitor with Bleeding During the Treatment of Non-ST Segment Elevation Acute Coronary Event

Specialty:

Allergy, Immunology, Anesthesiology, Cardiology, Dermatology, Endocrinology, Diabetes, Metabolism, Emergency Medicine, Family, General Practice, Geriatrics, Internal Medicine, Medical Genetics, Neurological Surgery, Neurology, Obstetrics, Gynecology, Oncology, Ophthalmology, Orthopedics, Otolaryngology, Pathology, Pediatrics, Physical Medicine and Rehabilitation, Plastic Surgery, Preventive Medicine, Psychiatry, Radiology, Surgery, Urology, Other

Objective:

ICD-10:

Description:

Alexander et al identified patients who received excessive dosing of anticoagulants or antiplatelet agents during therapy for non-ST-segment elevation acute coronary syndromes. Excessive dosing of glycoprotein IIb/IIIa inhibitors tended to occur when certain risk factors were present. The authors are from Duke University, Harvard University, University of Pennsylvania, and the University of Cincinnati.

To read more or access our algorithms and calculators, please log in or register.

RECENT TWEETS

medal descover
medal iphone